# SDR SWIA202156915

- Difficulty date: February 9, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Coaming
- Condition: Chafed
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT CARGO DOOR COMING CHAFED IN MULTIPLE SPOTS.   (C-CHECK) RO 3/10/2021    REMOVED AND INSTALLED NEW LOWER CARGO DOOR COAMING, REF: CRJ 200, SRM 51-41-02 / PERFORMED PRESSURE CHECK ON CARGO DOOR SEAL COAMING. REF CRJ200 AMM 21-32-00-863-801. CHECK FAILED DUE TO LOWER COAMING BEING MISLOCATED. SEE CAMP#22418362 FOR DISCREPANCY
